# SDR UIEA2019072304824

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,948 hours, 18,607 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 2780537104
- Part serial: 1312A
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"L WING ANTI-ICE" EICAS CAUTION MSG DISPLAYED, ACCOMPLISHED QRH. ( REMOVED AND REPLACED L WING ANTI ICE CONTROL VALVE AND OPS CHECKED GOOD IAW AMM 30-11-02. )
